# SDR AALA202310316312

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING AFT LUG  LOWER RADIUS OF FITTING WEB BETWEEN FR 42 AND FR 43 ON THE KEEL BEAM. REPLACED HINGE FITTING PER EA 347270
